# SDR QXEA2013061201156

- Difficulty date: June 12, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 28,265 hours, 29,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 216-236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVETS FOUND ON STR 32R BETWEEN FS 236.00 AND 216.00.  REMOVED CORRODED RIVETS AND CORROSION REF SRM 51-42-05 AND 51-21-00.  PERFORMED NDT IAW NDTM 51-00-06 AND 51-00-04.  INSTALLED NEW RIVETS REF SRM 51-42-05, STR 32R, FS 236 AND 216 FOUND IN LIMITS REF RD 8/4-53-2344.
